# SDR AALA980432

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N323AA
- Make and model: Boeing 767223
- Aircraft serial: 22324
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

RT GEN DRIVE LIGHT FLICKERED FOR 25 MINUTES.  DRIVE LIGHT THEN CAME ON STEADY ENOUGH TO GIVE ICAS R GEN DRIVE INDICATION STEADY.  RT IDG SHUT DOWN PER OPERATION MANUAL PROCEDURE APU STARTED, AT 41,000 FT, CARRIED TO RT BUS.  INSPECTED FOUND DEBRIS IDG FILL COUPLING SEAT.  REMOVED DEBRIS SERVICED IDG.  RAN UP ENG, LEAK CHECK GOOD OP CHECK GOOD.  DELAY INCURRED DUE RT GEN DRIVE LIGHT ILLUMINATED.  IDG WAS DISCONNECTED.  (M)
